American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51B10) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Edward Crane and Ian Short. Conical limit sets and continued fractions. Conform. Geom. Dyn. 11 (2007) 224-249. MR 2354097.
Abstract, references, and article information   
View Article: PDF

[2] Reza Chamanara. Finite simultaneous bending. Conform. Geom. Dyn. 10 (2006) 203-226. MR 2261049.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1